| Model Number |
LPA1231/65 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricle lead and atrial lead were explanted for unknown reason.The patient condition was unknown.
Additional Manufacturer Narrative
Further information was requested but no information was received.